MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW; SCREW, FIXATION, BONE

ARTHREX, INC. LOW PROFILE SCREW; SCREW, FIXATION, BONE
Catalog Number AR-8935L-30
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the fourth of four submissions for the same patient event.The others are 1220246-2016-00441 ((b)(4) (b)(6)), 1220246-2016-00442 ((b)(4) (b)(6)) and 1220246-2016-00443 ((b)(4) (b)(6)).No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.No device malfunction identified.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Lot number was not provided so device history record review cannot be performed.Per customer device will not be returned.
 
Event or Problem Description
It was reported via an arthrex website inquiry that a patient with a screw and plate in her ankle needs to have it removed.Surgeon reported to sales rep that a screw is backing out.The original surgery took place (b)(6) 2014 on the right foot by a different surgeon at a different facility.The devices are reported to be an arthrex 6.5 mm cannulated screws and 4.5 cannulated screws with an h-plate and locking screws.Additional information obtained on 09/27/16: revision procedure was performed on (b)(6) 2016 to remove the ar-8942r-m, h-plate ((b)(4) (b)(6)), and the screws, ar-8935-24, lo-pro screw, qty 1 ((b)(4) (b)(6)), ar-8935l-26, locking screw, qty 1 ((b)(4) (b)(6)) and ar-8935l-30, locking screw, qty 2 ((b)(4) (b)(6)).

Brand Name
LOW PROFILE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6039362
Report Number1220246-2016-00444
Device Sequence Number867814
Product Code HWC
UDI-Device Identifier00888867051010
UDI-Public00888867051010
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K103705
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8935L-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2016
Initial Report FDA Received Date10/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;